×

Found 327 Documents (Results 1–100)

100
MathJax

On some structural properties of semidirect sums of \(\mathfrak{so}(3)\) and abelian Lie algebras. (English) Zbl 1482.17018

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 88-106 (2021).
MSC:  17B05 17B56 17B99
PDF BibTeX XML Cite
Full Text: DOI

Berkovich curves and Schottky uniformization. I: The Berkovich affine line. (English) Zbl 1458.14002

Anglès, Bruno (ed.) et al., Arithmetic and geometry over local fields. VIASM 2018. Based on lectures given during the program “Arithmetic and geometry of local and global fields”, summer 2018, Hanoi, Vietnam. Cham: Springer. Lect. Notes Math. 2275, 179-223 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Hecke operators and systems of eigenvalues on Siegel cusp forms. (English) Zbl 07363184

Memoirs of the American Mathematical Society 1306. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4334-4/pbk; 978-1-4704-6343-4/ebook). v, 165 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Cohomologically rigid solvable Leibniz algebras with nilradical of arbitrary characteristic sequence. (English. Russian original) Zbl 1456.17004

Sib. Math. J. 61, No. 3, 504-515 (2020); translation from Sib. Mat. Zh. 61, No. 3, 641-653 (2020).
MSC:  17A32 17B30 17B56
PDF BibTeX XML Cite
Full Text: DOI

De Rham cohomology of differential modules on algebraic varieties. 2nd revised edition. (English) Zbl 1437.14029

Progress in Mathematics 189. Cham: Birkhäuser (ISBN 978-3-030-39718-0/hbk; 978-3-030-39719-7/ebook). xiv, 241 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

An introduction to perfectoid spaces. (English) Zbl 1443.14022

Andreatta, Fabrizio et al., An excursion into \(p\)-adic Hodge theory: from foundations to recent trends. Paris: Société Mathématique de France (SMF). Panor. Synth. 54, 207-265 (2019).
PDF BibTeX XML Cite

The Hodge-Tate decomposition via perfectoid spaces. (English) Zbl 1453.14080

Cais, Bryden (ed.), Perfectoid spaces. Lectures from the 20th Arizona winter school, University of Arizona, Tuscon, AZ, USA, March 11–17, 2017. With an introduction by Peter Scholze. Providence, RI: American Mathematical Society (AMS). Math. Surv. Monogr. 242, 193-244 (2019).
PDF BibTeX XML Cite
Full Text: Link

Perfectoid spaces. Lectures from the 20th Arizona winter school, University of Arizona, Tuscon, AZ, USA, March 11–17, 2017. With an introduction by Peter Scholze. (English) Zbl 1428.14002

Mathematical Surveys and Monographs 242. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5015-1/hbk; 978-1-4704-5411-1/ebook). xii, 297 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

The work of Peter Scholze. (English) Zbl 1441.11002

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume I. Plenary lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 71-85 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

\(p\)-adic cohomology and classicality of overconvergent Hilbert modular forms. (Cohomologie \(p\)-adique et classicité de formes modulaires surconvergentes de Hilbert.) (English. French summary) Zbl 1423.11091

Andreatta, Fabrizio et al., Arithmétique \(p\)-adique des formes de Hilbert. Paris: Société Mathématique de France (SMF). Astérisque 382, 73-162 (2016).
MSC:  11F41 11F85 14F30
PDF BibTeX XML Cite
Full Text: arXiv

Comparison of the categories of motives defined by Voevodsky and Nori. (English) Zbl 1357.14001

Freiburg im Breisgau: Univ. Freiburg, Fakultät für Mathematik und Physik (Diss.). 236 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software